[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: allergy to tape after 1 1/2 years of pumping??

>>> Suddenly, it seems that when I remove the old site it appears red like a
rash, swollen, and ITCHY. >>

Could this possibly be an allergy to the insulin? Maybe since you've been
pooling insulin in a site for a few days, now it's getting sensitive in
those areas - over time? Have you tried switching to Novolog if using
Humalog, or vice versa?

>> Actually, the itchiness starts way before I change the site, but I just
put up with it and sort of scratch "around" the tape. >>

MM has different kinds of tapes, so some samples may be requested and see if
that helps.

>> Is it possible to suddenly acquire an allergy to this tape after almost 1
1/2 years of pumping using the same sets, tape, etc. with no problem? >>

Anything is possible. Some people develop food allergies after ingesting
some for a long time with no prior problems, too. ;)

>>I hate to say it, but I've had several other problems in RECENT WEEKS with
my infusion sets that I NEVER had before.  I fear the quality at Medtronic
Minimed is going down the tube.>>

Well, prolly it ain't MM's fault since another company makes ALL the
infusion sets and packages them for the diff. pump companies. (~_^)

\(/ Jan (63 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF INSULIN PUMPS)

Beware of half truths, you may be getting the wrong half

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml